# SDR SWIA200921263

- Difficulty date: February 1, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 16,899 hours, 14,499 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK ON ENGINE BEAM AFT OF UPPER SKIN DOUBLER CUTOUT (C CHECK).  REPAIRED PER MODSUM 603.
